# SDR UALA2011082604576

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 82,835 hours, 9,879 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING SURFACE HAS CORROSION JUST FWD OF DOOR 3R APPROX 2FT OUT FROM WING ROOT.  BLENDED AREA, PERFORMED ULTRA SOUND INSP FOUND .310" MATERIAL REMAINING AT DEEPEST BLENDED AREA.  ACP-HFEC SURFACE EDDY CURRENT CHECK FOR CRACKS AT WING SURFACE INDICATED BLEND AREA =REF 747 NDT PT 1 51-06-00, NO CRACKS DETECTED AT THIS TIME.  ACCOMPLISHED ROTOPEENING, ALODINE, PRIME AND PAINT.  REF EVA-81238 ACCOMPLISHED, CLASSIFIED AS MINOR REPAIR.  NO FURTHER ACTION REQUIRED.
